Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 22, 2010, 4:42 PM CDT for 4 counties in Texas. It was in force for 93 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2010, 4:42 PM CDT (21:42 UTC)
- Expired
- Apr 22, 2010, 6:15 PM CDT
- In force
- 93 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 62 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 4:59 PM CDT | TORNADO | 5 Ne Goodnight, TX | ON THE THE GROUND FOR 3 MINUTES |
| Apr 22, 5:10 PM CDT | TORNADO | 8 Ese Groom, TX | TORNADO BEGAN 4 MILES SE OF GROOM AND ENDED ABOUT 2 MILES ESE OF JERICHO |
| Apr 22, 5:20 PM CDT | HAIL 2.75 | 10 N Howardwick, TX | NEAR INTERSECTION OF INTERSTATE 40 AND HWY 70 |
| Apr 22, 5:20 PM CDT | TORNADO | 3 Ne Goodnight, TX | TORNADO BEGAN 3 MILES S OF GOODNIGHT AND ENDED ABOUT 8 MILES NE OF GOODNIGHT. TORNADO REPORTED BY MULTIPLE SOURCES. |
| Apr 22, 5:29 PM CDT | HAIL 2.5 | 3 E Groom, TX | |
| Apr 22, 5:29 PM CDT | HAIL 2.75 | 6 E Groom, TX | |
| Apr 22, 5:38 PM CDT | TORNADO | 1 E Lake Mcclellan, TX | TORNADO BEGAN 1 MILE E OF LAKE MECCLELLAN AND MOVED NE FOR APPROXIMATELY ONE HALF MILE. |
| Apr 22, 5:59 PM CDT | HAIL 1.75 | 3 E Groom, TX | GROOM FIRE DEPARTMENT REPORTED THE HAIL NEAR BOYDSTON ROAD AND WEST OF HIGHWAY 70. |
| Apr 22, 5:59 PM CDT | HAIL 1.75 | 3 Se Groom, TX | GROOM FIRE DEPARTMENT REPORTED THE HAIL NEAR BOYDSTON ROAD AND WEST OF HIGHWAY 70. |
| Apr 22, 6:07 PM CDT | TORNADO | 8 Ese Groom, TX | TORNADO BAGAN 8 MILES ESE OF GROOM AND MOVED NE FOR APPROXIMATELY ONE HALF MILE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1875 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS54 KAMA 222142
SVRAMA
TXC011-065-129-179-222315-
/O.NEW.KAMA.SV.W.0013.100422T2142Z-100422T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
442 PM CDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
EASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
NORTHWESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS
GRAY COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 615 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GOODNIGHT...OR ABOUT 12 MILES SOUTHEAST OF CLAUDE...
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
GOODNIGHT...
GROOM...
PAMPA...
LEFORS...
KINGSMILL...
LAKE MCCLELLAN...
WHITE DEER...
HOWARDWICK...
GREENBELT LAKE...
SKELLYTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE OR NO ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3561 10120 3562 10055 3506 10081 3491 10109
3498 10136
TIME...MOT...LOC 2142Z 206DEG 27KT 3505 10117
$$
LG1 follow-up statement
009
WWUS54 KAMA 222157
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT THU APR 22 2010
TXC011-065-129-179-222315-
/O.CON.KAMA.SV.W.0013.000000T0000Z-100422T2315Z/
CARSON TX-GRAY TX-ARMSTRONG TX-DONLEY TX-
457 PM CDT THU APR 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN DONLEY...NORTHEASTERN ARMSTRONG...GRAY AND EASTERN
CARSON COUNTIES...
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR GOODNIGHT...OR
ABOUT 12 MILES EAST OF CLAUDE...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GROOM...
LEFORS...
PAMPA...
GOODNIGHT...
KINGSMILL...
LAKE MCCLELLAN...
WHITE DEER...
HOWARDWICK...
GREENBELT LAKE...
SKELLYTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3561 10120 3562 10055 3506 10081 3491 10109
3498 10136
TIME...MOT...LOC 2157Z 208DEG 22KT 3511 10113
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:28 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 22, 12:28 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1228 PM CDT THU APR 22 2010 .AVIATION... DRYLINE SLOWER TO FORM BUT IS EXPECTED TO SHARPEN QUICKLY EARLY THIS AFTERNOON. DRYLINE SHOULD BE ORIENTED FROM ABOUT GUYMON TO AMARILLO BY 19-20Z. DUE TO THE CLOSE PROXIMITY...DECIDED TO MENTION TSRA AT KAMA AND KGUY TAFS. KDHT DRY. DRY ALL TAF SITES FRIDAY BUT WINDS EXPECTED TO INCREASE TO GUSTS OF 30-35KT && .PREV DISCUSSION... /ISSUED 705 AM CDT THU APR 22 2010/ AVIATION... CONVECTION WILL BE THE MAIN AVIATION CONCERN TODAY. MORNING SHOWERS WILL CONTINUE TO IMPACT DHT FOR THE NEXT HOUR OR TWO...WITH LESSER CHANCES AT GUY/AMA. LATEST GUIDANCE STILL SUGGESTING A DRYLINE SETTING UP ACROSS THE PANHANDLES TODAY. WILL KEEP CB REMARKS ATTM FOR AMA/GUY TO ACCOUNT FOR POSSIBLE CONVECTION THAT DEVELOPS AS OPPOSED TO PREVAILING OR TEMPO THUNDERSTORM REMARKS. WILL KEEP THE FORECAST VFR FOR NOW BUT PERIODIC MVFR/IFR CIGS/VSBYS WILL BE POSSIBLE IN AND NEAR THUNDERSTORMS. TAB PREV DISCUSSION... /ISSUED 329 AM CDT THU APR 22 2010/ DISCUSSION... THE QUASI STATIONARY FRONT THAT STALLED OVER THE SOUTHERN TX PANHANDLE YESTERDAY AFTERNOON HAS BEEN MOVING NORTH AS A WARM FRONT THIS MORNING AND IS NEAR THE OK PANHANDLE AT THIS TIME. FARTHER SOUTH... A CLUSTER OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED IN THE EASTERN PLAINS OF NM HAS MAINTAINED INTENSITY WITH THE INTENSIFYING LOW LEVEL JET AS IT MOVES INTO THE SOUTH CENTRAL TX PANHANDLE. THIS CONVECTION WILL CONTINUE TO SLOW TREK TO THE EAST THIS MORNING WITH A SMALL POTENTIAL FOR MARGINALLY SEVERE HAIL. THE MAIN SHOW IS ANTICIPATED FOR THIS AFTERNOON AND EVENING. A DRYLINE IS FORECAST TO DEVELOP IN THE WARM SECTOR WITH SUBSTANTIAL SHEAR AVAILABLE. WITH RECENT RAINFALL AND OUR INABILITY TO BREAK OUT OF THE GRUNGE OVER THE PAST FEW DAYS...THE FORECAST AFTERNOON DRYLINE POSITION IS STILL QUESTIONABLE. AFTER COORDINATION WITH NEIGHBORING OFFICES...WE DECIDED TO GO WITH A MORE DIFFUSE EAST-WEST POP GRADIENT IN CASE THE DRYLINE IS UNABLE TO MIX TO THE EDGE OF THE CAPROCK. WITH THE EXPECTED DIABATIC HEATING...CAPE VALUES SHOULD REACH 1500 TO 2000 J/KG ON THE MOIST SIDE OF THE BOUNDARY...COINCIDENT WITH THE UPPER 50S TO LOWER 60S DEWPOINTS. WE WILL STILL CARRY THE MENTION OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES IN THE HWO AND SEVERE THUNDERSTORMS IN THE PUBLIC FORECAST FROM 18Z TO 06Z. THE MAIN CAVEAT IS THE WEAKLY CAPPED ENVIRONMENT THAT MAY LEND TOWARD EARLIER CONVECTIVE INITIATION AND NON DISCRETE CELLS...RESULTING IN A LARGE MASS OF CONVECTION WITH LOWER SEVERE POTENTIAL. WE COULD ALSO SEE SOME MODIFICATION OF OUR CURRENT STEEP MID LEVEL LAPSE RATES DUE TO THE CURRENT CONVECTION. THE AFTERNOON CONVECTION IS FORECAST TO GROW UPSCALE INTO A LARGE MCS...EVENTUALLY MOVING OUT OF THE PANHANDLES BEFORE 12Z FRIDAY AS A PACIFIC COLD FRONT USHERS DRIER AIR INTO THE CWA. THIS WILL RESULT IN SLIGHTLY COOLER BUT DRY/BREEZY CONDITIONS ON FRIDAY. THE UPPER LOW IS PROGGED TO LIFT NORTHEAST ACROSS THE SOUTHERN/CENTRAL HIGH PLAINS FRIDAY NIGHT AND MAY PROVIDE ENOUGH LIFT TO CREATE SOME LIGHT SHOWERY ACTIVITY ACROSS THE NORTHERN ZONES. A COLD FRONT WILL BLOW THROUGH THE AREA EARLY SATURDAY ON THE BACKSIDE OF THIS UPPER CYCLONE...BRINGING BRISK NORTH TO NORTHWEST WINDS TO THE AREA. AGAIN...SOME LIGHT PRECIP WILL BE POSSIBLE IN THE NORTH BUT SHOULD NOT AMOUNT TO MUCH. WE SHOULD MAINTAIN SLIGHTLY BELOW TEMPS ON SUNDAY AS A GENERAL UPSLOPE FLOW ON THE SOUTH SIDE OF THE SURFACE ANTICYCLONE. THERE IS AN OUTSIDE CHANCE THAT WE COULD SEE SOME CONVECTION OVER THE NORTHWEST ZONES. THE UPSLOPE FLOW SHOULD CONTRIBUTE TO DIURNAL TSTORMS OVER THE HIGHER TERRAIN OF NM/CO AND THE NORTHWEST FLOW ALOFT COULD USER A FEW INTO THE AREA. THIS CHANCE IS REMOTE SO NO MENTION WILL BE MADE AT THIS TIME. THE MEDIUM RANGE MODELS CONTINUE TO SHOW DECENT SYNOPTIC SCALE AGREEMENT FOR THE EARLY PART OF NEXT WEEK BUT DIFFER ON THE SMALLER FEATURES. THE ECMWF CONTINUES TO DRIVE A STRONGER COLD FRONT INTO THE AREA LATE MONDAY ALTHOUGH THE LAST CYCLE OF THE GFS IS TRENDING COOLER...WHICH LOOKS BETTER AT THE MOMENT. I TOYED WITH THE IDEA OF INSERTING LOW POPS MONDAY NIGHT AND TUESDAY BUT HELD OFF FOR ONE MORE DAY TO SEE IF THE MODELS CAN MAINTAIN THIS SOLUTION. LEE CYCLOGENESIS IS ANTICIPATED BY MID WEEK AS ANOTHER TROF DIGS INTO THE SOUTHWEST CONUS AND PROVIDES INCREASING SOUTHWEST FLOW ALOFT FOR THE HIGH PLAINS. THIS WILL RESULT IN A WARM UP INTO THE MID 70S BY WEDNESDAY. JOHNSON FIRE WEATHER... FIRE WEATHER CONCERNS WILL GENERALLY BE LIMITED THROUGH THE NEXT 7 DAYS OWING TO RESIDUAL GROUND MOISTURE FROM RECENT RAINFALL. WINDS WILL INCREASE TODAY TO AROUND 20 MPH WITH RELATIVE HUMIDITIES FALLING TO AROUND 25 PERCENT. ON FRIDAY...SOUTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED WITH RELATIVE HUMIDITIES AROUND 20 PERCENT. ADDITIONAL WINDY CONDITIONS ARE ANTICIPATED ON SATURDAY IN THE WAKE OF A COLD FRONT BUT HUMIDITIES WILL NOT BE AS LOW. JOHNSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 07/02
Hazardous weather outlook, Apr 22, 2:49 PM CDT, 1 hour 53 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 249 PM CDT THU APR 22 2010 OKZ001>003-TXZ001>020-231100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 249 PM CDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT FOR THE CENTRAL AND EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY ACROSS MUCH OF THE PANHANDLES AS A DRYLINE BECOMES ESTABLISHED ACROSS THE REGION. SOME THUNDERSTORMS MAY BECOME SEVERE ACROSS THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES BEING THE MAIN THREATS. IN ADDITION...STRONG SOUTH AND SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THEREFORE...CAUTION IS ADVISED ON AREA LAKES. .DAYS TWO THROUGH SEVEN... WINDY CONDITIONS WILL OCCUR ACROSS THE SOUTHWEST TEXAS PANHANDLE ON FRIDAY...WITH SOUTHWESTERLY WINDS BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS. A WIND ADVISORY MAY BECOME NECESSARY ON FRIDAY ACROSS THE SOUTHWEST TEXAS PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING DUE TO THE THREAT OF SEVERE THUNDERSTORMS. NUTTALL
In the hours before
Local storm report, Apr 22, 4:19 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
419 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 10 NNE SPEARMAN 36.33N 101.13W
04/22/2010 E1.00 INCH TEXAS OK TRAINED SPOTTER
PALO DURO RESERVOIR.
&&
EVENT NUMBER AMA1000343
RTWSpecial weather statement, Apr 22, 4:19 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 419 PM CDT THU APR 22 2010 TXZ018-019-222145- ARMSTRONG TX-DONLEY TX- 419 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT FOR DONLEY AND ARMSTRONG COUNTIES. AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 11 MILES SOUTH OF GOODNIGHT...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. LG
Special weather statement, Apr 22, 4:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 429 PM CDT THU APR 22 2010 TXZ011-012-016-017-222200- OLDHAM TX-POTTER TX-RANDALL TX-DEAF SMITH TX- 429 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR DEAF SMITH... RANDALL...POTTER AND OLDHAM COUNTIES. AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF WILDORADO...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
Local storm report, Apr 22, 4:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
434 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL SPEARMAN 36.20N 101.19W
04/22/2010 E2.75 INCH HANSFORD TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000344
RTWSpecial weather statement, Apr 22, 4:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 435 PM CDT THU APR 22 2010 TXZ013-014-018-019-222200- CARSON TX-GRAY TX-ARMSTRONG TX-DONLEY TX- 435 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR DONLEY...ARMSTRONG... GRAY AND CARSON COUNTIES. AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER GOODNIGHT...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. LG
Local storm report, Apr 22, 4:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
439 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL SPEARMAN 36.20N 101.19W
04/22/2010 E1.25 INCH HANSFORD TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1000345
RTWThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:15 PM CDT | Areal Flood Advisory | AMA | Oldham | 3 hr |
| Apr 21, 7:55 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 28 min |
| Apr 22, 3:08 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 67 min |
| Apr 22, 4:14 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree | 61 min |
| Apr 22, 5:03 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall | 57 min |
| Apr 22, 5:09 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Donley, Gray | 51 min |
| Apr 22, 5:13 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 62 min |
| Apr 22, 5:39 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Donley, Gray | 51 min |
| Apr 22, 5:47 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson | 3 hr |
| Apr 22, 5:53 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 31 min |
| Apr 22, 5:58 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 47 min |
| Apr 22, 6:02 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 58 min |
| Apr 22, 6:14 PM CDT | Tornado Warning | AMA | Donley, Gray | 46 min |
| Apr 22, 6:19 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 56 min |
| Apr 22, 6:22 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 53 min |
| Apr 22, 6:29 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Donley, Gray | 31 min |
| Apr 22, 6:43 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 62 min |
| Apr 22, 6:44 PM CDT | Tornado Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 34 min |
| Apr 22, 6:47 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 33 min |
| Apr 22, 6:58 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.